# SDR CALA0300504

- Difficulty date: August 29, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 53,389 hours, 29,064 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 7.5 INCH CRACK IN FORWARD BAGGAGE BIN WEB AT FORWARD LOWER DOOR JAMB, STA 440. A NEW SECTION OF WEB WAS INSTALLED IAW SRM 51-70-13.
